# SDR 97ZZZM623

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CRACKED .25 INCH BS 294 AT R-1 DOOR UPPER HINGE CUT OUT CONFIRMED BY HFEC.  FABRICATED DOUBLER FROM MIL 5-5059 .50 HARD .063 AND FILLER FROM 2024 T3 .063 7.375 INCH BY 5.25 INCH.  DOUBLER DIM 15.375 INCHY BY 5.5 INCH.  INSTALLED REPAIRS IAW 03493 AND SRM 53-30-3.
